Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 4,     Winter 1998

 

SPECTRAL CONDITIONS FOR A DICHOTOMY
MARCOS LIZANA AND JAMES MULDOWNEY

Abstract. We consider a linear system of differential equations x' = A(t)x where A(t) is bounded, continuous and slowly varying. It is shown that, if the spectrum of A(t) is separated in a certain averaged sense in the complex plane, there is an invariant splitting of the solution space into subspaces for which elements of the spectrum furnish bounds on the growth rate of the solutions.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)